| Model Number |
18239 |
| Medical Device Problem Code |
Failure to Deliver (2338)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/21/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
According to the complainant the device will not be returned for investigation.We are unable to confirm or determine the root cause of the reported event.No lot release records were reviewed, as the product lot number was not provided.
Event or Problem Description
It was reported the patient's omnipod dash controller/personal diabetes manager (pdm) did not deliver a bolus.No messages appeared on the pdm display.The patient removed the pod.No harm to the patient was reported and no medical assistance was required.No further information was provided.